# SDR NACA2024020500001

- Difficulty date: February 5, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 61,711 hours, 41,099 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Take Off
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TO CONFIG WARNING  ANNUNCIATED ON TAKEOFF. CYCLED SPEEDBRAKE HANDLE AND TAKEOFF WARNING TEST GOOD OK IAW AMM 32-09-00.
